The modified stretched-exponential model for characterization of NMR relaxation in porous media

Peyron, M, Pierens, GK, Lucas, AJ, Hall, LD and Stewart, RC (1996) The modified stretched-exponential model for characterization of NMR relaxation in porous media. Journal of Magnetic Resonance Series a, 118 2: 214-220. doi:10.1006/jmra.1996.0029


Author Peyron, M
Pierens, GK
Lucas, AJ
Hall, LD
Stewart, RC
Title The modified stretched-exponential model for characterization of NMR relaxation in porous media
Journal name Journal of Magnetic Resonance Series a   Check publisher's open access policy
ISSN 1064-1858
Publication date 1996-02-01
Sub-type Article (original research)
DOI 10.1006/jmra.1996.0029
Volume 118
Issue 2
Start page 214
End page 220
Total pages 7
Language eng
Keyword Nuclear-Magnetic-Resonance
Pore-Size Distributions
Spin-Lattice Relaxation
Permeability
Water
Diffusion
Solids
Rocks
Field
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 49 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 10:32:43 EST by System User